Eisenstein series on three-dimensional hyperbolic space and imaginary quadratic number fields.
Journal für die reine und angewandte Mathematik, Tome 360 (1985), pp. 160-213
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
imaginary quadratic number field, Epstein zeta-function, volume of fundamental domain, Eisenstein series, Fourier expansion, Fourier coefficients, analytic continuation, functional equation, Kronecker limit formula, Riemann zeta-function, identities, L-series, zeta-functions of ideal classes, sums of divisor sums, Humbert's formula
@article{JRAM_1985__360_152747,
author = {J. Elstrodt and F. Grunewald},
title = {Eisenstein series on three-dimensional hyperbolic space and imaginary quadratic number fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {160--213},
year = {1985},
volume = {360},
zbl = {0555.10012},
url = {http://geodesic.mathdoc.fr/item/JRAM_1985__360_152747/}
}
TY - JOUR AU - J. Elstrodt AU - F. Grunewald TI - Eisenstein series on three-dimensional hyperbolic space and imaginary quadratic number fields. JO - Journal für die reine und angewandte Mathematik PY - 1985 SP - 160 EP - 213 VL - 360 UR - http://geodesic.mathdoc.fr/item/JRAM_1985__360_152747/ ID - JRAM_1985__360_152747 ER -
%0 Journal Article %A J. Elstrodt %A F. Grunewald %T Eisenstein series on three-dimensional hyperbolic space and imaginary quadratic number fields. %J Journal für die reine und angewandte Mathematik %D 1985 %P 160-213 %V 360 %U http://geodesic.mathdoc.fr/item/JRAM_1985__360_152747/ %F JRAM_1985__360_152747
J. Elstrodt; F. Grunewald. Eisenstein series on three-dimensional hyperbolic space and imaginary quadratic number fields.. Journal für die reine und angewandte Mathematik, Tome 360 (1985), pp. 160-213. http://geodesic.mathdoc.fr/item/JRAM_1985__360_152747/